Chronic Headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

IMBreezy
New Member


Date Joined Sep 2010
Total Posts : 1
   Posted 9/28/2010 8:29 PM (GMT -6)   
Hi,
I was wondering if anyone has taken Depakote for migraine relief? If so, what side effects did you experience? My Physician is putting me on that and has taken me off Topamax due to all the terrible side effects that I was having with that medication.
 
Thanks in advance to your responses.
 
Breezy

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 9/29/2010 10:43 PM (GMT -6)   
Each person is different hon.

Ie: I'm in chemotherapy, one of many forms.

First one I was on, made me deathly sick. Side effects I had was naseau, vomiting, (you know what kind) of stools, fatigue, severe dehydration, severe loss of apetite

Now, this chemotherapy I am on now: Side effects I get are upset stomach off and on, fatigue and sometimes mild dehydration

Dang I wish I knew about htis chemo before the first one. But it was explained, that we all have different effects from each medicaition and we simply dont know what it is til we try it.
Don't Care Bout Nuffin No More, Guess I shouldnt even be in this world

rolo 87x
New Member


Date Joined Oct 2010
Total Posts : 4
   Posted 10/8/2010 7:09 PM (GMT -6)   
hi everyone my names sarah.. this is my 1st time on here, i suffer with chronic headaches/migranes 24/7 .. and have dun 4 as long as i can remember, not even havin an hour a day head ache free.. so frustrating!! i have tried lots of different things in the past.. had lots ov diff medication, amitriptiline.. propanolol .. and few diff types ov beater blockers, been 2 neurolagists, had 2 brain scans, tried changing my diets and keep track ov wat i was eatin incase i noticed a patten as 2 wat cud b makin them worse.. went 2 an osteopath and finally found out.. (well he finks) that its a "mechanical problem" in his words.. he said i was all knotted up and the problem is in my back and its travelling up2 my neck causin alot ov pressure and in2 my head, i was so relieved that sum1 sounded they they knew wat they were on about instead ov gettin fobbed off by the usual "tension headaches" with the neuro! it did help in a way.. it took the pressure away from my neck but it seemed more painful on the top ov my head! he said it would take alot ov sessions to notice a big change, however.. i was pregnant at the tme so he eventually reccomended me to go bac after i had given birth as i was carryin the baby weight therfor puttin more pressure on my bac and neck. i havnt yet been bac as im not feelin as optimistic as i did then about it! but im in desperate need of gettin rid ov this pain as i hav tolerated it far 2 long and its gets u reli depressed.. i just wish if only 4 a day 2 b headache free so i can b happy :/ its a huge comfort knowin that there r other ppl in the same boat as me as i always felt " different" ...... has any1 had any similar experiences 2 me with the osteopath?? would love 2 hear your experiences with them.. positive or negative. :)

Kawasakizx10
New Member


Date Joined Oct 2010
Total Posts : 15
   Posted 10/11/2010 8:33 PM (GMT -6)   

Hi

Valproic Acid AKA Depakote, is an anti-seizure medicine.  It can be effective in controlling manic episodes in bipolar disorder and can be effective in managing migraine pain in certain patients.  I would recommend trying it.

Side effects can include mood changes, weight gain, etc.  I found it to be tiring and ineffective, but every person is different.  Another interesting side effect is pancreatitis.  Very rare, but if you have any weird left upper quadrant severe stomach pains, start weening off the med and call your GP immediately.  What else have you tried other than the topamax?
 
Hope this helps.

cjthedj13
New Member


Date Joined Nov 2010
Total Posts : 10
   Posted 11/21/2010 12:09 AM (GMT -6)   
Hey Breezy, it's time to get off the pills! I've suffered from severe Migrane headaches for well over 10 years. I had been to 6 different Neurologists and each one of them had given me different prevention pills to try and keep the headaches away but nothing worked and I was tired of putting all that medication in my body. Well, one day at work I was talking to a co-worker who had suffered for a long time from Migranes as well and had come across this all natural juice called. She had tried it, and after just a few short months was completely headache free. I was pretty hesitant at first myself, but at this point, I had sufferered for so long, that I figured I had nothing to lose. This juice comes from a desert cactus in Arizona and Mexico. Basically, what you do is start with a loading dose for 1 month which is 3 to 6 ounces a day just to get the toxins out of your body. I started to feel a lot better after just a few days and after a month on the juice, I felt like a totally new person! It has many more great health benefits too! It also helps with inflamation, reduces swelling in joints and muscles, helps with allergies, reduces stress, gives you more energy,and more. And the best part, you have a 60 day money back guarantee. If you don't like it, or you don't get results, you get your money back, no questions asked, it's that simple! I was impressed with the company so much, that I decided to become an affiliate and start selling it and telling people about it myself.
 
 
I have edited your post to remove the web addy and would refer you to the forum rules about advertising - Ann

 

Post Edited By Moderator (Annuk) : 11/21/2010 11:06:50 AM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 3:18 PM (GMT -6)
There are a total of 3,005,189 posts in 329,203 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
315 Guest(s), 8 Registered Member(s) are currently online.  Details
Tim G, sandyfeet, running wild, sebreg, Girlie, Saipan Paradise, Alxander, InTheShop